First of all, thanks for sharing those links, but I gotta tell you, literally all medication has side effects, and all of the possible symptoms you've listed are either "infrequent" or "extremely rare" situations. I've already discontinued the moxiflocaxin, and I've had literally zero side effects (most side effects appear after a couple of days) for that or any other medication I've taken so far. I've done a bit of research on my own, and the specific brands I've personally consumed have really high success rates, and they're really common for properly combatting bacterial infections.
Also, I can say for a fact that my EC wasn't caused by Antibiotics - I hadn't taken them for 4+ years before my EC began, not even things like Accutane.
I appreciate your input, but I have to disagree with most of what you're saying. I'll certainly keep you updated on my health, my lips have been doing amazing so far.